Hi, I started propranalol a week ago, its going well and helping. I've had indigestion and heartburn yesterday and today and wondered if its a side effect of the beta blockers? It doesnt mention this side effect on the information leaflet but Is see mentions of it being a side effect if I google it. Has anyone any experience of this and also what indigestion remedy is safest with beta blockers?
I've taken strong beta blockers for twelve years for a heart condition, and have never associated the drug with indigestion. That being said, it sure could be a side effect, I'm not a health professional. I took PPI's with beta blockers with no side effects.
That said, beta blockers block the development of adrenlin in your body, or at least blunt the effect of adrenlin on your heart and probably every organ of your body. I'd suggest you drink plenty of water, stay away from fatty foods, etc., and perhaps keep a log of your symptoms. The normal symptoms of beta blockers are exhaustion and poor tolerance to exercise until your body gets used to them. Keep us informed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.